Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 49, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 2, 2019, 7:37 PM CDT for Val Verde County, Texas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2019, 7:37 PM CDT (00:37 UTC)
- Expired
- May 2, 2019, 9:00 PM CDT
- In force
- 83 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 139 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 6:57 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2026 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1175 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
565
WUUS54 KEWX 030037
SVREWX
TXC465-030200-
/O.NEW.KEWX.SV.W.0049.190503T0037Z-190503T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
737 PM CDT Thu May 2 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Val Verde County in south central Texas...
* Until 900 PM CDT.
* At 737 PM CDT, severe thunderstorms were located along a line
extending from near Pandale to 7 miles southwest of Juno, moving
northwest at 10 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Juno and Pandale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3027 10158 3020 10085 2996 10102 3003 10154
TIME...MOT...LOC 0037Z 117DEG 9KT 3011 10151 3008 10120
HAIL...1.75IN
WIND...60MPH
$$
YB2 follow-up statements
321
WWUS54 KEWX 030119
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
819 PM CDT Thu May 2 2019
TXC465-030200-
/O.CON.KEWX.SV.W.0049.000000T0000Z-190503T0200Z/
Val Verde TX-
819 PM CDT Thu May 2 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTH CENTRAL VAL VERDE COUNTY...
At 818 PM CDT, a severe thunderstorm was located 8 miles south of
Juno, and is nearly stationary.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3016 10119 3012 10091 2996 10102 3002 10148
TIME...MOT...LOC 0118Z 263DEG 4KT 3003 10112
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE193
WWUS54 KEWX 030153
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
853 PM CDT Thu May 2 2019
TXC465-030202-
/O.EXP.KEWX.SV.W.0049.000000T0000Z-190503T0200Z/
Val Verde TX-
853 PM CDT Thu May 2 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VAL VERDE COUNTY
WILL EXPIRE AT 900 PM CDT...
The storm which prompted the warning has moved south of the polygon.
Additional severe thunderstorm warnings are in effect for Val Verde
County.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3016 10119 3012 10091 2996 10102 3002 10148
TIME...MOT...LOC 0152Z 117DEG 9KT 2989 10115
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:20 PM CDT, 17 minutes earlier.
Area forecast discussion, May 2, 7:20 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 720 PM CDT Thu May 2 2019 .AVIATION... VFR conditions will deteriorate to MVFR/high end IFR overnight as a low level jet strengthens across South Central Texas. Most convection has remained outside of the terminals tonight but will continue to monitor and amend should TSRA look to impact a terminal, especially with a secondary round developing near DRT early this evening. An outflow boundary moving across SAT/SSF will allow for a north to northeast wind to prevail at AUS and the San Antonio terminals early in the TAF period with winds veering to the east/southeast as the boundary moves farther away from the terminals. Expect east to southeast winds to prevail through the remainder of the period in the 5-10 knot range. Confidence is low in the TAF beyond the first 6 hours as disturbances moving across the region in the west/southwest flow aloft and the presence of leftover boundaries from rain tonight will ultimately affect SHRA/TSRA development during the day Friday. Have included a VCTS for anticipated peak heating but adjustments in timing are expected in future issuances. && .PREV DISCUSSION... /ISSUED 330 PM CDT Thu May 2 2019/ SHORT TERM (Tonight through Friday Night)... A fairly complex forecast is in store for this afternoon and evening across south central Texas. Current radar data shows a slow weakening trend in the supercell along the Sutton and Edwards county line. However, we are seeing some clearing of skies farther south and west along the Rio Grande and even as far west as eastern Brewster county in the lower Trans Pecos region. For the remainder of this afternoon into the early evening hours, areas along the Rio Grande and nearby portions of the southern Edwards Plateau and western Hill Country will remain favored for additional shower and thunderstorm development. SPC mesoscale analysis products show the atmosphere is uncapped with MLCAPEs in the 3000-3500 J/kg range along the Rio Grande. The cap has also eroded and with additional daytime heating, this area will be favored for additional strong to severe thunderstorms. Farther east across the remainder of the Hill country and into the I-35 corridor, persistent cloud cover and cooler temperatures should keep convective development limited to mainly isolated to scattered. However, should the area of thunderstorms across the Rio Grande get organized, we could see convection trend upward across the Hill Country and I-35 corridor this evening. Finally, across the coastal plains we have seen more sunshine and could see at least some scattered strong convection this afternoon and evening. The main severe weather concerns today will be large hail and damaging winds. However, locally backed flow in the low- levels near any boundaries could produce a brief tornado threat. The other concern will be for locally heavy rainfall as we have a very moist airmass in place across the region. Some of the initial storms will be slow moving and capable of producing rainfall rates up to 2 inches/hour. We should see the threat for severe weather decrease by late evening as we loose daytime heating. However, we do still have plenty of moisture in place and active flow aloft, so shower and thunderstorm chances will remain in the forecast through tonight. The weather on Friday will largely depend on what transpires this evening and overnight. As of now, we will keep fairly high rain chances in the forecast Friday morning, but do not expect favorable conditions for severe thunderstorms at this time. However, with some afternoon breaks in the clouds we should be able to destabilize and we will increase rain chances for all areas. We can't rule out some severe thunderstorms as well and are under a Slight risk for most of south central Texas. Locally heavy rainfall will also be a concern given plenty of moisture, slow moving storms and remnant outflow boundaries. LONG TERM (Saturday through Thursday)... Rain chances should temporarily decrease across the area this weekend as shortwave ridging in the mid-levels moves in from the west. The pattern will turn active once again early next week as another upper level trough develops to our west. We will keep fairly high rain chances in the forecast through at least mid-week. High temperatures should stay close to normal, with overnight lows likely remaining above normal. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 78 64 81 62 / 60 90 60 20 0 Austin Bergstrom Intl Airport 68 78 64 81 61 / 50 90 60 20 0 New Braunfels Muni Airport 68 79 64 81 62 / 50 90 60 20 0 Burnet Muni Airport 65 76 62 77 59 / 70 90 50 10 0 Del Rio Intl Airport 67 84 65 86 65 / 60 70 40 10 10 Georgetown Muni Airport 67 77 63 79 60 / 70 90 60 10 0 Hondo Muni Airport 68 83 64 85 63 / 70 90 50 10 0 San Marcos Muni Airport 68 78 64 81 61 / 50 90 60 20 0 La Grange - Fayette Regional 70 81 67 83 64 / 40 80 70 40 0 San Antonio Intl Airport 69 80 64 82 63 / 60 90 60 20 0 Stinson Muni Airport 69 81 65 83 64 / 50 90 60 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Huffman Short-Term/Long-Term...Huffman Public Service/Data Collection...33
Hazardous weather outlook, May 2, 3:56 AM CDT, 15 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 356 AM CDT Thu May 2 2019 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 356 AM CDT Thu May 2 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There is a slight risk of severe storms for most of South-Central Texas this afternoon and evening. Large hail and damaging winds will be the main threats, but isolated tornadoes will be possible especially west of I-35. In addition, rainfall amounts could exceed 2 inches within the stronger thunderstorms which could lead to minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong storms will remain possible Friday and the entire area is in a marginal risk for severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 2, 5:28 PM CDT, 2 hours 9 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 528 PM CDT Thu May 2 2019 TXZ186-188-189-022315- Gillespie TX-Kerr TX-Kendall TX- 528 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR...SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 615 PM CDT... At 527 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southwest of Fredericksburg, moving southeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Kerrville, Fredericksburg, Comfort, Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith, Cypress Creek, Blumenthal, Grapetown, Kerrville-Schreiner Park, Center Point and LBJ National Historical Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3005 9919 3038 9902 3025 9859 2990 9893 TIME...MOT...LOC 2227Z 299DEG 11KT 3021 9896 YB
Special weather statement, May 2, 5:33 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
533 PM CDT Thu May 2 2019
TXZ173-194-022315-
Williamson TX-Lee TX-
533 PM CDT Thu May 2 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHWESTERN LEE COUNTIES UNTIL 615 PM CDT...
At 533 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Lexington, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Lexington, Tanglewood, Blue and Leo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3033 9698 3042 9737 3066 9724 3046 9715
3056 9696 3054 9695 3055 9694 3054 9692
3049 9689 3047 9691 3046 9690 3046 9688
3044 9687
TIME...MOT...LOC 2233Z 204DEG 17KT 3047 9712
YBSpecial weather statement, May 2, 6:14 PM CDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 614 PM CDT Thu May 2 2019 TXZ188>190-030000- Blanco TX-Gillespie TX-Kendall TX- 614 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BLANCO... SOUTHEASTERN GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 700 PM CDT... At 613 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Luckenbach, or 15 miles northeast of Comfort, moving east at 35 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Stonewall, Luckenbach, Cain City, Old Tunnel State Park, Rocky Hill, LBJ State Park, Bankersmith, Sisterdale, Kreutzberg, Hye, Blumenthal, Albert, Grapetown, Waring, LBJ National Historical Park and Crown. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for south central Texas. LAT...LON 3002 9887 3032 9881 3022 9845 2984 9868 TIME...MOT...LOC 2313Z 290DEG 31KT 3009 9869 YB
Local storm report, May 2, 6:55 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
655 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLASH FLOOD FREDERICKSBURG 30.27N 98.87W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
SEVERAL LOW WATER CROSSINGS FLOODED IN
FREDERICKSBURG.
&&
CVPLocal storm report, May 2, 6:57 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
657 PM CDT THU MAY 2 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM FLASH FLOOD 10 SW FREDERICKSBURG 30.19N 99.00W
05/02/2019 GILLESPIE TX LAW ENFORCEMENT
FLOODING OCCURRING ON SH16 SOUTHWEST OF
FREDERICKSBURG.
&&
CVPSpecial weather statement, May 2, 7:12 PM CDT, 25 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 712 PM CDT Thu May 2 2019 TXZ183-030100- Val Verde TX- 712 PM CDT Thu May 2 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 800 PM CDT... At 711 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles southwest of Juno, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Juno. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 2996 10125 3006 10135 3024 10118 3007 10090 TIME...MOT...LOC 0011Z 228DEG 8KT 3007 10124 YB
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:12 PM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 2, 8:00 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 2, 8:19 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 86 min |
| May 2, 8:41 PM CDT | Tornado Warning | EWX | Val Verde | 22 min |
| May 2, 8:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 63 min |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 61 min |
| May 2, 9:19 PM CDT | Tornado Warning | EWX | Val Verde | 26 min |
| May 2, 9:34 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 26 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 62 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 41 min |
| May 2, 10:46 PM CDT | Areal Flood Advisory | EWX | Val Verde | 6 hr |
| May 2, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 64 min |
| May 2, 11:29 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 2, 11:49 PM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 3, 12:00 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 75 min |
| May 3, 12:34 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick | 3 hr |
| May 3, 1:32 AM CDT | River Flood Warning | EWX | Val Verde | 7 hr |
| May 3, 1:42 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 78 min |
| May 3, 2:38 AM CDT | Special Weather Statement | EWX | Dimmit | 37 min |
| May 3, 2:58 AM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 3, 3:23 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 3, 5:19 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 3, 7:22 AM CDT | Tornado Warning | EWX | DeWitt | 23 min |
| May 3, 7:25 AM CDT | Tornado Warning | EWX | Fayette | 35 min |
| May 3, 7:45 AM CDT | Special Weather Statement | EWX | DeWitt | 60 min |
| May 3, 8:08 AM CDT | Special Weather Statement | EWX | Fayette | 67 min |
| May 3, 8:33 AM CDT | Tornado Warning | EWX | Fayette | 27 min |
| May 3, 8:40 AM CDT | Areal Flood Advisory | EWX | Fayette, Gonzales, Lavaca | 2 hr |
| May 3, 8:59 AM CDT | Tornado Warning | EWX | Fayette | 31 min |
| May 3, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 46 min |
| May 3, 9:20 AM CDT | Tornado Warning | EWX | Fayette | 40 min |
| May 3, 9:37 AM CDT | Tornado Warning | EWX | Lavaca | 38 min |
| May 3, 9:57 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 48 min |
| May 3, 3:12 PM CDT | Special Weather Statement | EWX | Val Verde | 63 min |
| May 3, 4:14 PM CDT | Special Weather Statement | EWX | Zavala | 46 min |
| May 3, 4:21 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| May 3, 4:30 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 3, 4:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 55 min |
| May 3, 4:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 39 min |
| May 3, 4:46 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall | 119 min |
| May 3, 5:05 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 55 min |
| May 3, 5:10 PM CDT | Special Weather Statement | EWX | Williamson | 35 min |
| May 3, 5:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 46 min |
| May 3, 5:21 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 54 min |
| May 3, 5:26 PM CDT | Flash Flood Warning | EWX | Blanco, Gillespie, Kendall | 11 hr |
| May 3, 5:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 5:34 PM CDT | Special Weather Statement | EWX | Travis | 26 min |
| May 3, 5:48 PM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 47 min |
| May 3, 6:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 45 min |
| May 3, 6:01 PM CDT | Areal Flood Advisory | EWX | Hays, Travis | 3 hr |
| May 3, 6:10 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| May 3, 6:16 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| May 3, 6:26 PM CDT | Flash Flood Warning | EWX | Hays, Travis | 11 hr |
| May 3, 6:27 PM CDT | Severe Thunderstorm Warning | EWX | Real | 63 min |
| May 3, 6:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| May 3, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 37 min |
| May 3, 6:43 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 62 min |
| May 3, 6:54 PM CDT | Special Weather Statement | EWX | Bandera, Kendall | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.